I began taking it a year and a half ago. Realized today i forgot to take the pill for a week and a half. Upon looking at side effects realized that alot of my symptoms of i've had since November last year could be attributed to the drug. Stiff and Rigid Muscles, confusion, Very Overactive reflexes, Severe Tremors, unsteady, headaches, trouble concentrating, memory issues and Extreme Weakness. The Hand doc, reg doc and Neurologist took 4 MRI's and a multitude of nerve and blood tests and came back with no real answers besides a deficiency in B12 and D3... which didn't even explain all the symptoms. Needless to say i realize today that It could very well be a reaction to the drug and i need to stop taking it anyway. My question... Are any of the side effects long lasting? Will i get my strength back? Since i've already missed a week and a half am i almost through the worst of it? Thank you for your help.
Sorry you had such bad side effects. It seems that you will have to wait and see if any of your symptoms will subside over time as some of them could be attributed to withdrawl symptoms. If you feel that Sertraline was the root of your medical issues you may want to stay off of it. But talk to your doctor.
Hope it all works out for you.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2011 • 4 answers
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 25 Jan 2015 • 1 answer
Posted 15 Feb 2016 • 1 answer
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 5 days ago • 4 answers